# SDR YEAN2007116

- Difficulty date: December 16, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 4,441 hours, 2,941 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT NR 141, JFK TO RSW, RETURNED TO JFK, LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  FOLLOW QRH PROCEDURES INCLUDING WOW SWITCH FAILURE.  NORMAL LANDING, ALL OTHER WOW AFFECTED SYSTEMS, OPERATED NORMALLY.  TROUBLESHOT AS PER FIM REF 32-33-00-810-802-A.  NO LDG WOW SENSOR TGT DISAGREE MESSAGES NOTED ON CMC.  ACCOMPLISHED OPS TEST OF LDG CONTROL LEVER AMM REF 32-33-00-710-801-A.  CHECKS GOOD.  ACCOMPLISHED SEVERAL EXTENSION AND RETRACTIONS OF THE LDG GEAR HANDLES OPERATED NORMAL AND NO FAULTS NOTED.  CHECKED NLG AND MLG SHOCK STRUT H DIMENSIONS.  ALL WITHIN LIMITS AS PER AMM REF'S 12-12-07 AND 12-12-09.  FAULT CONSIDERED TRANSITORY CONDITION OF THE LDG CONTROL LEVER.
